VOL. 38 · NO. 1 | 1986
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 38 (1), (1986)
No abstract available
Articles
Kaoru Yoneda
Tohoku Math. J. (2) 38 (1), 1-14, (1986) DOI: 10.2748/tmj/1178228532
KEYWORDS: 42C10
No abstract available
Jozef Komorník
Tohoku Math. J. (2) 38 (1), 15-27, (1986) DOI: 10.2748/tmj/1178228533
KEYWORDS: 47B38, 47A35, 58F11
No abstract available
Hiroshi Mori
Tohoku Math. J. (2) 38 (1), 29-36, (1986) DOI: 10.2748/tmj/1178228534
KEYWORDS: 53C50, 53C40
No abstract available
Grant Cairns
Tohoku Math. J. (2) 38 (1), 37-55, (1986) DOI: 10.2748/tmj/1178228535
KEYWORDS: 53C12, 57R30
No abstract available
Kiyotaka Ii
Tohoku Math. J. (2) 38 (1), 57-69, (1986) DOI: 10.2748/tmj/1178228536
KEYWORDS: 58F06, 32M15, ‎46E20‎
No abstract available
Zhi Cheng Wang
Tohoku Math. J. (2) 38 (1), 71-83, (1986) DOI: 10.2748/tmj/1178228537
KEYWORDS: 45J05
No abstract available
Haruhisa Nakajima
Tohoku Math. J. (2) 38 (1), 85-98, (1986) DOI: 10.2748/tmj/1178228538
KEYWORDS: 14L32, 13H10, 14M10
No abstract available
Asahiko Yamada
Tohoku Math. J. (2) 38 (1), 99-122, (1986) DOI: 10.2748/tmj/1178228539
KEYWORDS: 32G05, 32G13
No abstract available
Takashi Kizuka
Tohoku Math. J. (2) 38 (1), 123-178, (1986) DOI: 10.2748/tmj/1178228540
KEYWORDS: 32H35, 14H99
No abstract available
Back Matter
Tohoku Math. J. (2) 38 (1), (1986)
No abstract available
Back to Top